Natural Numbers In Illative Combinatory Logic.
Revista colombiana de matematicas, Tome 19 (1985), pp. 31-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
theory of natural numbers, illative combinatory logic, recursion operator, Peano axioms, paradoxical combinator
@article{RCM_1985__19_181744,
author = {M.W. Bunder},
title = {Natural {Numbers} {In} {Illative} {Combinatory} {Logic.}},
journal = {Revista colombiana de matematicas},
pages = {31--42},
year = {1985},
volume = {19},
zbl = {0612.03012},
url = {http://geodesic.mathdoc.fr/item/RCM_1985__19_181744/}
}
M.W. Bunder. Natural Numbers In Illative Combinatory Logic.. Revista colombiana de matematicas, Tome 19 (1985), pp. 31-42. http://geodesic.mathdoc.fr/item/RCM_1985__19_181744/